MAUDE Adverse Event Report: ULRICH GMBH & CO. KG ADD/SMALL VBR; ADD/SMALL VBR, 14MM, HEIGHT 16-25MM, ANGLE 0

ULRICH GMBH & CO. KG ADD/SMALL VBR; ADD/SMALL VBR, 14MM, HEIGHT 16-25MM, ANGLE 0
Model Number CS 2250-14-16
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer) exemption # e2014011.
 
Event or Problem Description
Surgeon had trouble expanding the cage, causing a delay in surgery.

Brand Name
ADD/SMALL VBR
Common Device Name
ADD/SMALL VBR, 14MM, HEIGHT 16-25MM, ANGLE 0
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key6763660
Report Number9612420-2017-00020
Device Sequence Number1967599
Product Code MQP
UDI-Device Identifier04052536004355
UDI-Public4052536004355
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K012254
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCS 2250-14-16
Device Catalogue NumberCS 2250-14-16
Device Lot NumberWSD14725647
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2017
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/12/2017
Device Age56 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2017
Initial Report FDA Received Date08/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;